Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sudden eye irritation, chest tightness, congestion, sneezing, continued shortness of breath. Relieves with ventrolin. What could the issue be?

I sometimes suffer with sudden irritation in eyes with sneezing , tightness in chest, nasal discharge decongestion etc. I have to sneeze and cough severely to get the sputum cleared and then only i can breathe freely. But shortness in breath and short of breath continues for some time. Some time ago one doctor prescribed me ventorlin when I am sufferiing with severe cold. I have stopped using that after I am cured. But these days I am frequently suffering with the above symptoms and inhaling ventorlin has a very rapid effect. what may be my problem
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Your symptoms suggest that you have allergy involving your eyes, nose and lungs. You should take a montair lc, cromal eye drops and flixonase nasal spray. For breathing difficulty you should take inhalers like ventorlin which will give you temporary relief or aerocort/seroflo for long lasting relief.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor